Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itching and irritation in vaginal area. Suggest medication

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
Hello. I have a pretty embarrassing question, but I am desperate. I recently developed what I think is a yeast infection. Although there is very little discharge and no odor, my vaginal area is extremely irritated and itchy. I haven't had sex in a very long time, so I was surprised by this outcome. However, I was recently diagnosed as being pre-diabetic. Tonight I tried to self-medicate with miconazole 1 and an external crème. The symptoms seemed to get worse immediately and I haven't been able to go to sleep. I followed up with an anti-itch wipe that made me burn. The only thing that seems to be giving me some relief is warm water. Please tell me what I can do to make this stop!
Posted Tue, 12 Nov 2013 in Vaginal and Uterus Health
Answered by Dr. Chetna Jain 35 minutes later
pl use intimate wash and use clotrimazole vaginal cream for 3 days and then insert vaginal clotrimazole perssary for 6 days. oral itracinazole can be taken if no contraindications . oil based peas arise cause less inflammation and burning
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor